# SDR REXA2016100801956

- Difficulty date: October 8, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT AT RBL 9 BETWEEN FS 559+16-559+112 IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT SRM 51-42-06 AND REO 601R-53-00-005
